Skip to main content


eCommons@Cornell >
College of Engineering >
Operations Research and Information Engineering >
ORIE Technical Reports >

Please use this identifier to cite or link to this item:
Title: Geometric Stable Distributions in Banach Spaces
Authors: Rachev, S. T.
Samorodnitsky, G.
Keywords: Operations Research
Industrial Engineering
technical report
Issue Date: Jul-1992
Publisher: Cornell University Operations Research and Industrial Engineering
Citation: 1015
Abstract: This paper published in "Mathematics of Operations Research" 20 (1995), 415-440
Appears in Collections:ORIE Technical Reports

Files in This Item:

File Description SizeFormat
TR001015.pdf2.3 MBAdobe PDFView/Open

Refworks Export

Items in eCommons are protected by copyright, with all rights reserved, unless otherwise indicated.


© 2014 Cornell University Library Contact Us